Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 73, NWS Springfield, MO

June 19, 2019Jasper County, Newton County, Missouri; Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Jun 19, 2019, 2:26 AM CDT for Jasper County, Newton County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2019, 2:26 AM CDT (07:26 UTC)
Expired
Jun 19, 2019, 8:30 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Crawford County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:30 AM CDTFLASH FLOOD1 Nw Airport Drive, MOROAD CLOSED DUE TO HIGH WATER AT GENEVA DRIVE AND WHITE OAK DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

239 
WGUS53 KSGF 190726
FFWSGF
KSC021-037-MOC097-145-191330-
/O.NEW.KSGF.FF.W.0073.190619T0726Z-190619T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
226 AM CDT Wed Jun 19 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Cherokee County in southeastern Kansas...
  Southern Crawford County in southeastern Kansas...
  Northwestern Newton County in southwestern Missouri...
  Western Jasper County in southwestern Missouri...

* Until 830 AM CDT Wednesday.

* At 224 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across much of the warned area. One to two inches of 
  rain has already fallen, with additional storms moving toward the 
  warned area. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Joplin...                         Pittsburg...
  Carthage...                       Webb City...
  Carl Junction...                  Baxter Springs...
  Columbus...                       Galena...
  Oronogo...                        Carterville...
  Duquesne...                       Duenweg...
  Diamond...                        Loma Linda...
  Cherokee...                       Airport Drive...
  Weir...                           Leawood...
  Lowell...                         Silver Creek...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
Route O at The Spring River just south of Alba...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of two to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3738 9462 3736 9461 3737 9456 3729 9427
      3694 9427 3694 9462 3700 9462 3700 9507
      3750 9509

$$

Terry
3 follow-up statements
957 
WGUS73 KSGF 190848
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
348 AM CDT Wed Jun 19 2019

KSC021-037-MOC097-145-191330-
/O.CON.KSGF.FF.W.0073.000000T0000Z-190619T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Crawford KS-Newton MO-Jasper MO-
348 AM CDT Wed Jun 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CHEROKEE...SOUTHERN CRAWFORD...NORTHWESTERN NEWTON AND WESTERN JASPER
COUNTIES...

At 344 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to two and a half inches of rain 
have already fallen along a band from Joplin to Columbus to Oswego. 
This rainfall on already saturated ground will cause flash flooding 
to occur.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include... Joplin...Carthage... Webb 
City... Carl Junction...Baxter Springs... Columbus... Galena... 
Diamond...Loma Linda...and Cherokee.

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
Route O at The Spring River just south of Alba...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of one to two inches are possible in the 
warned area through 6 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3738 9462 3736 9461 3737 9456 3729 9427
      3694 9427 3694 9462 3700 9462 3700 9507
      3750 9509

$$

Terry
937 
WGUS73 KSGF 191212
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
712 AM CDT Wed Jun 19 2019

KSC037-191218-
/O.CAN.KSGF.FF.W.0073.000000T0000Z-190619T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford KS-
712 AM CDT Wed Jun 19 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...

Flash flooding is no longer expected to pose a threat to life or
property. Please continue to heed any remaining road closures.

LAT...LON 3734 9507 3734 9504 3727 9474 3722 9441
      3719 9428 3703 9427 3700 9463 3707 9493
      3700 9507

$$

KSC021-MOC097-145-191330-
/O.CON.KSGF.FF.W.0073.000000T0000Z-190619T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
712 AM CDT Wed Jun 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CHEROKEE...NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

At 708 AM CDT, Doppler radar indicated that heavy rain fell across 
the warned area earlier this morning, with accumulations up to 
three inches. Most of the rain has ended. However, runoff from the 
earlier rainfall will continue to cause flooding through much of the 
morning. 

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin...                         Carthage...
Webb City...                      Carl Junction...
Baxter Springs...                 Columbus...
Galena...                         Oronogo...
Carterville...                    Duquesne...

This warning includes but is not limited to the following low water
crossings...

North Main and Murphy Boulevard In Joplin...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
Schifferdecker Road at Turkey Creek in Joplin...
and Route D at Center Creek southeast of Oronogo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3734 9507 3734 9504 3727 9474 3722 9441
      3719 9428 3703 9427 3700 9463 3707 9493
      3700 9507

$$

Terry
756 
WGUS73 KSGF 191330
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
830 AM CDT Wed Jun 19 2019

KSC021-MOC097-145-191339-
/O.EXP.KSGF.FF.W.0073.000000T0000Z-190619T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
830 AM CDT Wed Jun 19 2019

...THE FLASH FLOOD WARNING FOR CHEROKEE...NORTHWESTERN NEWTON AND
SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 830 AM CDT...

Flash flooding is no longer expected to pose a threat to life or 
property however portions of the area are now in an Areal Flood 
Warning for residual minor flooding. Please continue to heed any 
remaining road closures.

LAT...LON 3734 9507 3734 9504 3727 9474 3722 9441
      3719 9428 3703 9427 3700 9463 3707 9493
      3700 9507

$$

Burchfield

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:16 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 19, 2:16 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
216 AM CDT Wed Jun 19 2019

.SHORT TERM...(Today and Tonight)
Issued at 230 AM CDT Wed Jun 19 2019

Two areas of showers and thunderstorms continue to move across
the region this morning. First, an area of activity across the
eastern half of the CWA continues to push off towards the east
posing no hazardous threats. The second area of interest through
the early morning hours is associated with a convergent boundary
across southeastern Kansas. This boundary in conjunction with
moist advection from the Southern Plains poses a short term flash
flooding threat as storms continue to train into far southeastern
Kansas and west central Missouri. There is a strong focus on
potential flash flooding in this area as rainfall over the past
week has resulted in highly saturated soil. This threat will
continue to be monitored through the early morning hours.

As overnight activity comes to end by mid morning, a rather strong
shortwave begins to translate across the Central Plains into the
Middle Mississippi Valley. This shortwave energy will result in a
surface low tracking across the Interstate 70 corridor through the
early afternoon hours. The current trends of CAM models suggest
storms will fire along a cold front boundary by the mid afternoon
hours. At this time, the environmental setup looks favorable for
several scattered strong to severe storms with the greatest risk
along and southeast of Interstate 44. A key factor in the
environmental setup will be daytime heating allowing an unstable
atmosphere to develop across the region as temperatures climb into
the upper 70s to lower 80s across the Ozarks. Current models
suggest MLCAPE values of 1500-2000 J/kg and low-level moisture
will advance out ahead of the frontal boundary. Additionally,
adequate shear ranging from 30-35 knots supports organized updraft
development. Given this setup, thunderstorm development will be
multicellular in nature posing a wind and hail risk. The threat
for these scattered strong to severe storms will exist from early
afternoon across the western CWA through the early evening hours
across the eastern half of the CWA. Lastly, it should be noted
that there is marginal risk for excessive rainfall with these
storms given the efficiency to produce heavy downpours, especially
in areas that have already seen sufficient rainfall this week.

.LONG TERM...(Thursday through Wednesday)
Issued at 230 AM CDT Wed Jun 19 2019

Looking ahead to Thursday, rising heights and a building ridge to
our east will result in drier and warmer weather. By Friday into
Saturday high temperatures will climb into the upper 80s to lower
90s across the Ozarks. In addition to the warmer temperatures,
dewpoints climbing into the lower 70s will be a prime recipe for
sticky weather across the Ozarks with heat indicies pushing into
the upper 90s. As we settle into a southwest flow pattern by
Saturday, a few lobes of vorticity will translate through the
central CONUS bringing a chance for scattered showers and
thunderstorms late Saturday into Sunday, and once again on Monday.
Model continue to differ on exact solutions, thus vary on timing
and location of potential rainfall into early next week.

As the large scale trough transitions across the central CONUS
early next week there may be additional concerns for flooding
potential, but need to be evaluated further in future forecasts.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1215 AM CDT Wed Jun 19 2019

An area of scattered showers and thunderstorms continues to move
through the region this evening and overnight tonight. Expect the
potential for thunderstorms at KBBG during the early part of the
TAF period. This chance for scattered thunderstorms increases
during the 08Z-12Z timeframe for all other TAF sites. Looking
ahead, winds will change from southerly overnight to westerly.
Wind gusts up 20 knots can be expected at KBBG and KSGF during the
afternoon hours. Overall, VFR conditions will prevail through the
morning hours into the afternoon will a few instances of lower
visibilities and flight conditions within any showers and
thunderstorms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Perez
Hazardous weather outlook, Jun 18, 8:34 PM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
834 PM CDT Tue Jun 18 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
834 PM CDT Tue Jun 18 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.

DISCUSSION...

  A line of thunderstorms is currently moving across extreme
  southeastern Kansas this evening. This activity will continue
  to track east through the rest of the evening hours as it
  weakens. Wind gusts up to 50 mph will be the main risk with
  these storms west of Highway 65 this evening. Small hail may be
  possible with the strongest storms, mainly west of I-49.
  Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  Thunderstorms...some possibly severe...will be possible again
  on Wednesday. Large hail and wind gusts to 60 mph along with
  potentially heavy downpours will be the primary threat. These
  storms are most likely over the eastern Ozarks.

  Heat index values on Friday may approach the 100 to 105 degree
  range. Additional showers and storms will again return to the
  area by next weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, Jun 18, 8:36 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
836 PM CDT Tue Jun 18 2019

KSZ097-101-190215-
Cherokee KS-Crawford KS-
836 PM CDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE AND CRAWFORD
COUNTIES UNTIL 915 PM CDT...

At 835 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mccune, or 9 miles southeast of St. Paul, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Pittsburg...                      Frontenac...
Girard...                         Arma...
Cherokee...                       Weir...
Mulberry...                       Scammon...
Chicopee...                       Mccune...
Franklin...                       West Mineral...
Roseland...                       Beulah...
Opolis...                         Croweburg...
Greenbush...                      Yale...
Ringo...                          Lawton...

LAT...LON 3751 9508 3759 9462 3719 9462 3730 9507
      3750 9509
TIME...MOT...LOC 0135Z 282DEG 26KT 3740 9506

Wise
Special weather statement, Jun 18, 9:26 PM CDT, 5 hours before
Special Weather Statement
National Weather Service Springfield MO
926 PM CDT Tue Jun 18 2019

MOZ066-078-190315-
Vernon MO-Cedar MO-
926 PM CDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR AND SOUTHEASTERN VERNON
COUNTIES UNTIL 1015 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Sheldon, or 11 miles southwest of El Dorado
Springs, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Stockton State Park...            Stockton Lake...
El Dorado Springs...              Stockton...
Montevallo...                     Jerico Springs...
Umber View Heights...             Olympia...
Caplinger Mills...                Filley...
Wagoner...                        Cedar Springs...

LAT...LON 3790 9396 3789 9381 3784 9381 3780 9379
      3759 9373 3762 9408 3764 9408 3765 9418
      3785 9423
TIME...MOT...LOC 0225Z 264DEG 25KT 3775 9416

Wise
Special weather statement, Jun 18, 9:43 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
943 PM CDT Tue Jun 18 2019

MOZ090-190330-
Greene MO-
943 PM CDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE COUNTY UNTIL
1030 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm near
Battlefield, moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Springfield...                    Republic...
Battlefield...                    Rogersville...
Strafford...                      Brookline...
Turners...                        Galloway...

This includes Interstate 44 between mile markers 70 and 90.

LAT...LON 3710 9343 3727 9342 3731 9308 3727 9307
      3709 9306
TIME...MOT...LOC 0243Z 269DEG 10KT 3718 9338

Wise
Special weather statement, Jun 18, 10:10 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
1010 PM CDT Tue Jun 18 2019

MOZ093-101-190415-
Newton MO-McDonald MO-
1010 PM CDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND NORTHERN MCDONALD
COUNTIES UNTIL 1115 PM CDT...

At 1009 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wyandotte, or 9 miles southeast of Miami, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Neosho...                         Big Sugar Creek State Park...
Seneca...                         Granby...
Anderson...                       Goodman...
Diamond...                        Loma Linda...
Wheaton...                        Lanagan...
Fairview...                       Newtonia...
Stella...                         Wentworth...
Stark City...                     Ritchey...
Powell...                         Rocky Comfort...
Racine...                         Tiff City...

This includes Interstate 49 between mile markers 5 and 33.

LAT...LON 3662 9462 3700 9461 3705 9414 3705 9406
      3662 9407 3660 9408
TIME...MOT...LOC 0309Z 264DEG 32KT 3680 9473

Wise
Special weather statement, Jun 18, 10:33 PM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Springfield MO
1033 PM CDT Tue Jun 18 2019

MOZ090-091-190415-
Greene MO-Webster MO-
1033 PM CDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER AND
SOUTHEASTERN GREENE COUNTIES UNTIL 1115 PM CDT...

At 1032 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Eastern Springfield...            Rogersville...
Turners...

LAT...LON 3709 9300 3711 9322 3723 9322 3723 9295
      3709 9296 3709 9297 3708 9299
TIME...MOT...LOC 0332Z 275DEG 15KT 3714 9320

Wise
Special weather statement, Jun 19, 12:31 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Springfield MO
1231 AM CDT Wed Jun 19 2019

MOZ105-190630-
Ozark MO-
1231 AM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 130 AM CDT...

At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Price Place, or 19 miles north of Bull Shoals,
moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bull Shoals Lake...               Norfork Lake...
Gainesville...                    Bakersfield...
Theodosia...                      Sundown...
Willhoit...                       Tecumseh...
Udall...                          Hardenville...
Thornfield...                     Long Run...
Isabella...                       Zanoni...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3656 9277 3668 9277 3674 9275 3666 9212
      3661 9212 3650 9215 3650 9253
TIME...MOT...LOC 0531Z 283DEG 21KT 3664 9269

Terry

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:26 PM CDTSpecial Weather StatementSGFCedar49 min
Jun 18, 9:43 PM CDTSpecial Weather StatementSGFGreene47 min
Jun 18, 10:10 PM CDTSpecial Weather StatementSGFMcDonald, Newton65 min
Jun 18, 10:33 PM CDTSpecial Weather StatementSGFChristian42 min
Jun 18, 10:53 PM CDTAreal Flood AdvisorySGFGreene4 hr
Jun 19, 12:31 AM CDTSpecial Weather StatementSGFOzark59 min
Jun 19, 1:44 AM CDTAreal Flood AdvisorySGFOzark5 hr
Jun 19, 2:47 AM CDTRiver Flood WarningSGFCedar31 hr
Jun 19, 4:02 AM CDTSpecial Weather StatementSGFNewton28 min
Jun 19, 4:17 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton43 min
Jun 19, 4:55 AM CDTSpecial Weather StatementSGFMcDonald, Newton50 min
Jun 19, 5:17 AM CDTSpecial Weather StatementSGFBarry43 min
Jun 19, 6:00 AM CDTSpecial Weather StatementSGFBarry30 min
Jun 19, 6:38 AM CDTSpecial Weather StatementSGFChristian, Taney37 min
Jun 19, 7:32 AM CDTSpecial Weather StatementSGFOzark43 min
Jun 19, 8:28 AM CDTAreal Flood WarningSGFJasper6 hr
Jun 18, 8:36 PM CDTSpecial Weather StatementSGFCrawford39 min
Jun 19, 2:31 AM CDTSpecial Weather StatementSGFCherokee44 min
Jun 19, 2:32 PM CDTAreal Flood WarningSGFCherokee12 hr

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.